Erectile Dysfunction Channel
Topics & Medications
Quicklinks
Related Channels

Headaches From Levitra

Suggestions for Levitra and Headaches

Many things can cause headaches (see Causes of Headaches), and Levitra may be one of them. Unfortunately, there is no way for your healthcare provider to know beforehand if you will have headaches while taking the drug. Therefore, if you are taking Levitra and headaches occur frequently, talk with your healthcare provider. He or she can give you recommendations based on the symptoms you are having, how often they occur, and your particular needs. If your healthcare provider believes that the headaches are related to Levitra, he or she may recommend that you lower the Levitra dose or change your erectile dysfunction medication altogether.
 
(Click Headache Relief to learn about ways to treat headaches that occur infrequently.)
The Dirty, Messy Part of BPH

Levitra Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2018 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.